Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes high blood sugar levels even after Glycomet intake?

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2008
Answered : 590 Questions
Question
I am diabetic since 1999, recently I am using Azilux-2MF at the time of breakfast, PPG0-25 at lunch, Glycomet 250 in the nght, but the sugar levels are in betwenn 150 to 155 in FBS and 190 in PLBS, can I use Zomelis-50, AND IS IT STABLISE TH ESUGAR LEVELS
Posted Fri, 8 Aug 2014 in Diabetes
 
 
Answered by Dr. Phanindra Dulipala 1 hour later
Brief Answer:
Yes, it helps in controlling blood sugar levels.

Detailed Answer:
Hi Sir, I had gone through your query and understood your concerns.

Sir, in long standing diabetes, its normal than after some time, an increase of dose is necessary in order to control the sugar levels. What the doctor done is absolutely the same thing. Yes you can take Zomelis 50mg which is also very effective anti diabetic drug. Along with the medication Diet and exercise also help in controlling blood sugar levels. Try to maintain proper diet and active life style.

Hope this guides you. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
If you do not have any clarifications, you can please close the discussion and rate the answer. Thank you.
Wishing you good health.
Dr Phanindra Dulipala.
Diabetologist.

Above answer was peer-reviewed by
 
Follow-up: What causes high blood sugar levels even after Glycomet intake? 7 hours later
Is there any risk in using the Zomelis and will haveany side effects? Kindly clarify
 
 
Answered by Dr. Phanindra Dulipala 1 hour later
Brief Answer:
Side effects are very rare.

Detailed Answer:
Hi, welcome back.

To enlist, every drug has side effects. But very rarely occur for most of the drugs. For your clarification I mention her the side effects. But they very rarely occur. Though they occur, very soon body adjusts to the drug.

They are muscle aches, fever, swelling of feet and lower legs, mild paresthesia, dizziness, headache, fatigue, Nausea, asthenia, hypoglycemia.


Hope this guides you. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
If you do not have any clarifications, you can please close the discussion and rate the answer. Thank you.
Wishing you good health.
Dr Phanindra Dulipala.
Diabetologist.


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor